# SDR 2015FA0000342

- Difficulty date: July 24, 2015
- Submitted: July 24, 2015
- Operation: General aviation
- Aircraft: N3014X
- Make and model: Piper PA-32-300
- Aircraft serial: 327940094
- Engine: Lyc O540*
- Propeller: Hartzl HCC2YR1
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Part time: 3,964 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT BROUGHT IN FOR AN ON WING INSPECTION UNDER AD 2009-22-03.  INDICATION NOTED BY EDDY CURRENT INSPECTION.  PROPELLER HUB REJECTED.  THE PROPELLER HAS HAD MANY PREVIOUS 100 HR INSPECTIONS.
